# SDR DALA2022101706696

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 82,272 hours, 20,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 PER W/C 3352-01042-01B DOOR 1L EXIT SIGN OUT OF CONFIGURATION. CORRECTIVE ACTION: REPLACED 1L FLOOR EXIT SIGN IAW SWPM 20-30-12. REF B757 AMM 33- 51-10. OPS NORMAL. (9434450)
